We are passionate about educating the medical community.

Inspire and be Inspired - Quality of Health Care Conference IVA 2022 ARUBA

From November 25, 2022 08:00 until November 26, 2022 16:00
Posted by Luigia Baerecke
+297 526 21 60
Categories: Conference
Hits: 1579

         

                                     

This year the Inspectie Volksgezondheid Aruba is celebrating its 5-year anniversary and would like to celebrate this milestone and momentous occasion with the health care professionals. Our 5-year celebration will be in the form of a conference free of charge. During this conference, we will be reflecting on the best practices and lessons learned within the Aruban health care sector from the last five years. There will be presentations given by numerous keynote speakers and different health care professional groups on a number of topics, such as Leadership, Organizing Quality of Health Care, The Learning Organization, Communication in Health Care, and Collaboration in Health Care.

Our goal with this conference is to create a neutral and inclusive platform where health care professionals in Aruba can share and will continue to share ideas, challenges and solutions with one another. In this manner, they will be able to inspire each other and be inspired themselves.

We would like to cordially invite all health care professionals in Aruba to attend this free conference. Register quickly, limited seating is available!

 

Friday, November 25, 2022

From - To Subject Speaker
8:00 - 8:30 am Registration Session 1  
8:30 - 8:35 am Opening Conference H.E. Mr. D. Oduber, BSc. – Minister of Public Health and Tourism
8:35 - 9:00 am

Introduction

Mrs. mr. D. Pappers-Lopez Penha - Inspector General, Inspectie Volksgezondheid Aruba

9:00 - 9:30 am Keynote Presentation: Leadership Mr. J. R. Rajnherc, MD, Pediatrician & Director of Instituto Medico San Nicolas (ImSan)
9:35 - 10:05 am Leadership: Best Practices & Lessons Learned Ms. P. Tjon Kon Sang, MD  - General Practitioner & Member of Huisartsen Vereniging Aruba (HAVA)
10:05 - 10:25 am Coffee Break (20 min.)  
10:25- 10:55 am Keynote Presentation: Organizing Quality of Health Care Mr. Prof. A.J. Duits, Medical Immunologist Red Cross Blood Bank Foundation Curaçao
11:00 - 11:30 am Organizing Quality of Health Care: Best Practices & Lessons Learned •Mr. B. de Vries, Optometrist at The Specialist & Member of Arubaanse Optiek en Optometrie Vereniging (AOOV)
•Mr. D. Leslie, Optometrist at Optica Leslie & Chairperson of AOOV
11:35 am - 12:05 pm Organizing Quality of Health Care: Best Practices & Lessons Learned Mr. J. Busari, MD, MHPE, PhD, CCPE - Consultant Pediatrician & Dean, HOH Academy Member of ASHA (Asociacion di Specialista Aruba)
12:05 - 1:05 Lunch Break (1 hour)  

Friday, November 25, 2022

From - To Subject Speaker
1:05 - 1:25 pm Registration Session 2  
1:25 - 1:55 pm Keynote Presentation: The Learning Organization Mr. D. Lacle, MD -
Hospital physician KNMG/Hospitalist Dr. Horacio Oduber Hospital Aruba
2:00 - 2:30 pm The Learning Organization: Best Practices & Lessons Learned Ms. J. Mora, BSN - Coördinator Praktijkondersteuner Huisartsenzorg (POH)/ Vicepresident of POH297.
Stichting Wit Gele Kruis Aruba
2:30 – 2:50 pm Coffee Break (20 min.)  
2:50 - 3:20 pm Keynote Presentation: Brilliant Failures in Health Care •Mr. Paul Iske, Chief Failure Officer, Institute of Brilliant Failures
•Mrs. C. Rosa-Fingal, MSC, - Inspector of Health 
3:25 - 4:00 pm Summary and Closing •Mrs. C. Rosa-Fingal, MSc. •Mrs. mr. D. Pappers-Lopez Penha, ML

Saturday, November 26, 2022

From - To Subject Speaker
8:00 - 8:30 am Registration Session 3  
8:30 - 8:40 am Opening Mrs. mr. D. Pappers-Lopez Penha - Inspector General, Inspectie Volksgezondheid Aruba
8:45 - 9:15 Keynote Presentation: Communication in Health Care Mrs. N. Willems-Antersijn, Human Resources and Organizational Management & Founder of MOMAX Trainings & More
9:20 - 9:50 am Communication in Health Care:  Best Practices & Lessons Learned Ms. S. Hernandez, MSc. in Psychology –
Psychologist at Bureau Multidisciplinair Centrum & Member of AAPO (Asociacion Arubano di Psicologo y Ortopedagogo)
9:55 - 10:25 am Communication in Health Care: Best Practices & Lessons Learned Mr. R. Alofs, MSc.
Movement Science Specialist & Physio and Handtherapist at PhysioClinic Helmeyer & Alofs & Member of AVF (Arubaanse Vereniging van Fysiotherapeuten)
10:25- 10:45 am Coffee Break (20 min.)  
10:45 - 11:15 am Keynote Presentation: Collaboration in Health Care Mr. J. van Trigt, MD -
General Practitioner & Chairperson of Huisartsen Vereniging Aruba (HAVA)
11:20 - 11:50 am Collaboration in Health Care: Best Practices & Lessons Learned Ms. X. Woorts, Midwife at Duna Lus  & Member of Vereniging van Verloskundigen Aruba (VAA)
11:55 am - 12:25 pm Collaboration in Health Care: Best Practices & Lessons Learned Mr. C. Yagua Velasquez, MD, MBA, MHA –  Chairperson of Vereniging Private Laboratoria Aruba (VPLA) & Managing Director of MedLab Aruba 
12:30 - 1:00 pm Summary, agreements, Closing •Mrs. C. Rosa-Fingal, MSc. •Mrs. mr. D. Pappers-Lopez Penha, ML.

Free Entrance 

  (ABAN) Algemene scholing cluster 1,2 en 3 - 9 punten (for full conference)